# SDR SWI2025F00707

- Difficulty date: May 14, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 19,859 hours, 14,810 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AREA FR 83, STGR 29L-28L HAS CORROSION ON SHEAR CLIP AS MARKED.  (C-CHECK RO 06/01/2025)REMOVED AND REPLACED AFT CARGO AREA FR 83, STGR 29L-28L SHEAR CLIP WITH FACTORY PART, REF SRM 51-40-08 NO CHANGE IN WEIGHT AND BALLANCE. SEE CONTINUE CARD FOR WORK PERFORMED
